I am Geno type 2 and completed 2 rounds of tx in May. Finally succesfully beat it!!! My problem is the after effects of tx. I was so tired and they told me that Prozac and the abilify I was taking were the cause of still being tired. So thinking I wasn't depressed any more, I stopped taking them on my own. My psychiatrist had already lowered my dosage of abilify to 2mg and prozac was at 30 mg. I was diagnosed as being anemic during my tx so they had me on folic acid. Well, now weeks later, I am feeling worse. So tired you can't believe and I get this weird sensation in my head. Not quite feeling like I am going to pass out, but close and my bones are stiff. Told my Dr and they said it wasn't because of the anemia, but because I had stopped the abilify and the prozac. So now I get to go back to my Psychiatrist and see what can be done. My question is has anyone else had this issue and do you think this is really what is causing my problems? Really could use some advice here.... Thanks ahead of time Carol
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...